I am a 24 year old female. In July I had a cholcoscopy because I had low grade changes on my cervix. Over the last 3 weeks I have been experiencing vaginal bleeding heavy sometimes and then light others times. I have never experienced anything like this before.
I am more concerned about cervical cancer than anything else but I called my Doc a few days ago and they said it was probably normal and that my body was changing. So my question is, is this normal and what should I do?
It sounds like you should make an appointment for another pelvic examination. During a colposcopy, sometimes biopsies of the cervix and vagina are taken. Occasionally for a few weeks after this, a person can experience spotting or bleeding. It is good that you are getting an evaluation. As an aside, you should ask your doctor for copies of your pap smears and biopsies just for future reference. That can also help you to sort out what exactly has been done and what the reports show.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.